# SDR UPS04242854

- Difficulty date: July 5, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WING O/B AFT FLAP HONEYCOMB FILLER DELAMINATED AT I/B END.  AFT FLAP FITTINGS REMOVED FROM UNSERVICEABLE FLAP AND FITTED TO REPLACEMENT AFT FLAP IAW OHM 20-50-01 AND OHM 57-52-11.  FLAP ASSY REPLACED IAW MM 27-51-12 AFT FLAP ADJUSTED IAW MM 27-51-12 PARA 5 SUB PARA 4A-G.  INCLUSIVE ECCENTRIC ROLLERS ADJUSTED AS REQUIRED & SATISFIED IAW MM 27-51-00.
